U.S. doctors online nowAsk doctors free
Waterbury, CT
A 17-year-old female asked about a 19-year-old female:

got period 2 weeks early after taking plan b after sex. coincidence? effect of pill? or something else like adjusting to sisters' cycles?

1 doctor answer2 doctors weighed in
Dr. Charles Whiting
Obstetrics and Gynecology 27 years experience
Effect of Plan B: Its normal for Plan B to change the timing of your period. Best wishes!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 28, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.